# SDR 9706095512

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512US
- Make and model: Boeing 727251
- Aircraft serial: 23200
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND FLOOR LEVEL EMERGENCY EXIT SIGN INOPERATIVE AT DOOR 3L.  REPLACED POWER SUPPLY M9003, OPERATIONAL CHECK OK.
